# SDR SWIA200515787

- Difficulty date: October 30, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 7,751 hours, 6,627 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMP; INTERCOSTAL CLIP IS CRACKED; FS 625.00 - STR 14L, ITEM FOUND AT C-CHECK INSPECTION. CLIP REPLACED IAW CRJ REO 601R-53-61-100 REV 'NC" & CRJ REO 601R-53-61-422 REV "NC".
